# SDR DALA2015032402342

- Difficulty date: March 20, 2015
- Submitted: March 24, 2015
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 56,928 hours, 24,491 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ATG4 WI-FI MODIFICATION IAW EA 06-468901-03, REV H, ME 13, EXISTING REPAIR DOUBLERS WERE FOUND AT THE FWD ANTENNA LOCATION, STA 508-520, S-28L, S-28R. THE EXISTING REPAIRS ARE LOCATED APPROXIMATELY 1) 2.25" FWD,  8.0" OTBD, AND 16.0" AFT OF THE NEW ATG4 ANTENNA DOUBLER, REF FIGURE 1.  THE EXISTING REPAIR DOUBLERS WERE INSTALLED IAW REF 1, 2, AND 3 RESPECTIVELY.  THE EXISTING REPAIRS DO NOT INTERFERE WITH THE INSTALLATION OF THE ATG4 ANTENNA, HOWEVER THE EXISTING REPAIR DOUBLERS ARE WITHIN CLOSE PROXIMITY TO THE ANTENNA DOUBLER INSTALLED IAW THE ODIFICATION, AND THEREFORE MUST BE TRACKED FOR DTE PURPOSES.
